Advertisement

On One Theorem of G. Freud

  • J. I. Mamedkhanov
  • I. B. Dadashova
Article

We obtain a generalization and improvement of the G. Freud theorem on arbitrary Jordan curves in the complex plane.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Salaev, “Direct and inverse estimates for a singular Cauchy integral along a closed curve,” Mat. Zametki, 19, No. 3, 365–380 (1976).MathSciNetzbMATHGoogle Scholar
  2. 2.
    G. Freud, “An approximation theoretical study of the structure of real functions,” Stud. Sci. Math. Hung., 5, 141–150 (1970).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • J. I. Mamedkhanov
    • 1
  • I. B. Dadashova
    • 1
  1. 1.Baku State UniversityBakuAzerbaijan

Personalised recommendations